RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 5, Pages 794–796 (Mi mz8609)  

Brief Communications

Surfaces in the Three-Dimensional Heisenberg Group on Which the Gauss Map Has Bounded Jacobian

A. A. Borisenko, E. V. Petrov

V. N. Karazin Kharkiv National University

Keywords: three-dimensional Heisenberg group, complete regular surface, Gauss map, Jacobian of a Gauss map, Gaussian curvature, Lie group, Riemannian metric

DOI: https://doi.org/10.4213/mzm8609

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:5, 746–748

Bibliographic databases:

Received: 27.04.2009

Citation: A. A. Borisenko, E. V. Petrov, “Surfaces in the Three-Dimensional Heisenberg Group on Which the Gauss Map Has Bounded Jacobian”, Mat. Zametki, 89:5 (2011), 794–796; Math. Notes, 89:5 (2011), 746–748

Citation in format AMSBIB
\Bibitem{BorPet11}
\by A.~A.~Borisenko, E.~V.~Petrov
\paper Surfaces in the Three-Dimensional Heisenberg Group on Which the Gauss Map Has Bounded Jacobian
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 5
\pages 794--796
\mathnet{http://mi.mathnet.ru/mz8609}
\crossref{https://doi.org/10.4213/mzm8609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858566}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 5
\pages 746--748
\crossref{https://doi.org/10.1134/S0001434611050154}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959630781}


Linking options:
  • http://mi.mathnet.ru/eng/mz8609
  • https://doi.org/10.4213/mzm8609
  • http://mi.mathnet.ru/eng/mz/v89/i5/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:296
    Full text:103
    References:38
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021